|Lumps under the skin
Oct 16, 2005
I am taking Truvada and Viracept, before I was taking regimens, I got lumps in the lower back, arms, small ones in the chest, I told my doc. and he doesn't really say anything about them, sometimes he tell me there just fatty deposits. The ones in the arms I ask to have remove. do you know what causes these little lumps up under the skin. MY cd4 count is good and my viral load is good. I've never been sick from HIV??? What do you think, sometimes theres pain in these lumps. Thanks.
| Response from Dr. Wohl
These lumps sound like lipomas, also called fatty tumors. There are some reports of this occuring during HIV therapy but the relationship to HIV and HIV meds remains unclear.
That you experienced these before starting therapy means these are not a complication of therapy.
In many case I have had these removed by surgeons. They are not dangerous but can be unsightly and/or uncomfortable.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After French Kissing Worried I Have HIV
- Dry Cough After Swallowing Worried I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
- Tingling Lips After Touching Sperm Worried I Have HIV
- Can You Get Hepatitis From A Kiss?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.